# SDR PCAA0204046

- Difficulty date: April 12, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 29,155 hours, 33,199 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Chafed
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LGA-FLIGHT 3862.  IN FLIGHT, FLIGHT ATTENDANT NOTICED A HOT SMELL COMING FROM THE GALLEY AREA (SPECIFICALLY THE HOT JUGS).  PULLED THE HOT JUG CIRCUIT BREAKER AND THE SMELL WENT AWAY.  MAINTENANCE INSPECTED THE RECEPTACLES AND WIRING.  DISCOVERED THAT THE NR 2 HOT JUG HAD CHAFED WIRES.  CIRCUIT BREAKER WAS PULLED AND BANDED AND DEFERRAL ISSUED.  AIRCRAFT RETURNED TO SERVICE.
